# SDR AALA201609129002

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 5,278 hours, 2,038 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL HAS RED CAUTION LIGHT.  FOUND R4 DOOR ASSTIST BOTTLE LOW, SERVICED AND CHECKED GOOD IAW AMM 52-11-14.
